MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558670
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a procedure performed on an unknown date.During the procedure, it was noted that the balloon came off and the balloon had to be retrieved from the esophagus.The procedure was completed at this time.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a procedure performed on an unknown date.During the procedure, it was noted that the balloon came off and the balloon had to be retrieved from the esophagus.The procedure was completed at this time.There were no patient complications reported as a result of this event.***additional information received on november 22, 2021*** it was reported that the cre pro wireguided dilatation balloon was used during an esophagogastroduodenoscopy (egd) procedure.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 10/01/2021 as no event date was reported.Block h6: device code a0501 captures the reportable event of balloon detached.Block h10: a visual and microscopic examination of the returned complaint device found that the balloon was detached from the catheter, which confirms the reported event.Additionally, the balloon was accordioned and stretched.No damage was found on the catheter of the device.The guidewire was not returned with the device.It is possible that factors encountered during the procedure, such as the interaction with scope inside the esophagus, it is probable that some friction and force applied over the balloon could make that it separated from the catheter for this reason the internal lumen of the balloon was stretched and by the same issue the balloon got the accordioned shape.Therefore, the most probable root cause is adverse event related to procedure.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a procedure performed on an unknown date.During the procedure, it was noted that the balloon came off and the balloon had to be retrieved from the esophagus.The procedure was completed at this time.There were no patient complications reported as a result of this event.Additional information received on november 22, 2021: it was reported that the cre pro wireguided dilatation balloon was used during an esophagogastroduodenoscopy (egd) procedure.
 
Additional Manufacturer Narrative
Block h2: additional information: blocks b5 (describe event or problem), d7a (reprocessed/reused), and h8 (usage of device).Block b3: date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.Block h6: device code a0501 captures the reportable event of balloon detached.Block h10: the device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12836755
Report Number3005099803-2021-05920
Device Sequence Number4638749
Product Code FGE
UDI-Device Identifier08714729797555
UDI-Public08714729797555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model NumberM00558670
Device Catalogue Number5867
Device Lot Number0026449528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer11/19/2021
12/07/2021
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date12/01/2021
12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown